I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1997, VOLUME 3, NUMBER 3, PAGES 685-692
A. B. Bakushinskii
View as HTML View as gif image View as LaTeX source
The convergence and stability of recently suggested iterative methods for the approximate solution of nonlinear operator equations without the regularity property ("ill-posed nonlinear problems") are investigated under the more weak a priori conditions on the solution and the smoothness of the operator.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: January 20, 2000